Research ArticleOpen accessOscillatory Behavior of Euler Cauchy Equation with Heaviside Step Function of a Bulge Function Over Various Time DomainJitendra Kumar Pati, Dillip Kumar Bhukta, Prashanta Kumar PandaJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 7 Sep 2021 · 6,792 accessesView PDFCite
Author
1 article in our journalsDillip Kumar Bhukta
Institute of Higher Secondary Education, IndiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.